... I have been using Estring for about 1 1/2 years and it has been great for vaginal dryness. During my last eye exam my eye dr told me I could no longer wear contact lens, due to dry eyes. I just happen to notice that one possible side effect of the drug included problems with contact lens. Has anyone else experienced problems with their lens?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking 600 mg 3 times daily for shingles related neuro pain and I am experiencing dry eyes and seeing floaters (spots). I was wondering if ...
1 answer • 8 Nov 2010
Seems like the scratch reopens every 6 months, is that anything that can be done to keep this from happening over and over again.
1 answer • 4 Mar 2011
my eyes drain every day usually a lightish green color and sometimes just plain liquid.. my eye dr told me ive got chronic dry eye and said to use ...
1 answer • 5 Aug 2011
What are the side effects? can it cause headaches?
1 answer • 14 Jan 2012
I have very sore eyes and eye lids. I have seen a eye doctor they said they seen nothing that should be causing this.
1 answer • 11 Nov 2013